# SDR YENA20120708554

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 21,409 hours, 7,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-LCQ, DURING HEAVY MAINTENANCE AND OPERATIONAL CHECK PER TASK CARD 52-21-00-710-003-843.  RIGHT OVERWING SLIDE CABLE FAILED TO MOVE SPRING LOADED TEST TOOL TO GREEN POSITION WHEN ESCAPE LATCHES WERE MOVED.  RIGHT OVERWING CABLE REMOVED AND REPLACED WITH NEW CABLE PER EC A320-53-1227-02.
